# SDR C2XA05CL051

- Difficulty date: June 19, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 9,757 hours, 7,489 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000004
- Part serial: 00543
- Condition: Failed
- Location: Nlg
- Part time: 9,757 hours, 7,489 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANDING GEAR AIR/GROUND FAIL MESSAGE AND ENG 1-2 REVERSER DISAGREE MESSAGE ON EICAS IN FLIGHT.  MX INSP AND REPLACED NLG ASSEMBLY.  OPS CHECKS GOOD.
